Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 41, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 17, 2013, 6:15 PM CDT for Audrain County, Boone County, Missouri. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2013, 6:15 PM CDT (23:15 UTC)
- Expired
- Apr 17, 2013, 7:00 PM CDT
- In force
- 45 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Audrain County, MO, Boone County, MO
The radar
The St Louis radar (KLSX), 155 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 6:21 PM CDT | HAIL 1 | 3 Sw Harrisburg, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 11:11 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.3 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 423 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 667 m²/s²
- 0-3 km storm-relative helicity
- 666 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
677
WUUS53 KLSX 172315
SVRLSX
MOC007-019-180000-
/O.NEW.KLSX.SV.W.0041.130417T2315Z-130418T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
615 PM CDT WED APR 17 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
NORTHWESTERN BOONE COUNTY IN CENTRAL MISSOURI...
* UNTIL 700 PM CDT
* AT 611 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF MIDWAY...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STURGEON AND HARRISBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
&&
LAT...LON 3925 9243 3925 9232 3926 9232 3934 9203
3896 9247 3902 9256
TIME...MOT...LOC 2315Z 218DEG 34KT 3910 9248
HAIL...1.75IN
WIND...60MPH
$$
GKS1 follow-up statement
525
WWUS53 KLSX 172344
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
644 PM CDT WED APR 17 2013
MOC007-019-180000-
/O.CON.KLSX.SV.W.0041.000000T0000Z-130418T0000Z/
BOONE MO-AUDRAIN MO-
644 PM CDT WED APR 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
AUDRAIN AND NORTHWESTERN BOONE COUNTIES UNTIL 700 PM CDT...
AT 642 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MIDWAY...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STURGEON AND HARRISBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
&&
LAT...LON 3925 9243 3925 9232 3926 9232 3934 9203
3896 9247 3902 9256
TIME...MOT...LOC 2344Z 221DEG 51KT 3906 9244
HAIL...1.75IN
WIND...60MPH
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 3:43 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 17, 3:43 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
343 PM CDT WED APR 17 2013
.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 332 PM CDT WED APR 17 2013
MAIN CONCERN CONTINUES TO BE THE POTENTIAL FOR SEVERE
THUNDERSTORMS AND FLASH FLOODING TONIGHT. CLUSTER OF THUNDERSTORMS
HAS BEEN ONGOING OVER NORTHEAST MISSOURI/WEST CENTRAL ILLINOIS AND
NOW A LINE OF STORMS HAS RECENTLY FORMED OVER WESTERN MISSOURI.
THIS IS OCCURRING IN AN AREA OF STRONG LOW LEVEL CONVERGENCE UNDER
INCREASING ASCENT ASSOCIATED WITH WEAK SHORTWAVE TROUGH THAT IS
ENTERING SOUTHWEST MISSOURI. THIS LINE WILL LIKELY CONTINUE TO
MOVE NORTHEAST INTO CENTRAL AND NORTHEAST MISSOURI/WEST CENTRAL
ILLINOIS THE NEXT FEW HOURS. WILL CONCENTRATE HIGHEST CHANCES OF
RAIN TO THE NORTH OF I-44 IN MISSOURI/I-70 IN ILLINOIS. MUCAPES
HAVE INCREASED INTO THE 1000-3000 J/KG ALONG AND SOUTH OF THE
FRONT WHICH WILL MOVE NORTHWARD THE NEXT FEW HOURS. DEEP LAYER
SHEAR REMAINS FAVORABLE FOR SUPERCELLS/ORGANIZED MULTICELLS INTO
THE EVENING. BASED ON THE RAP/HRRR...THIS FIRST LINE MAY MOVE
NORTHEAST OUT OF THE REGION BY MID EVENING BEFORE A SECOND LINE
DEVELOPS OVER WESTERN MISSOURI AND MOVES INTO THE CWA LATE
EVENING/OVERNIGHT. INSTABILITY AND SHEAR PARAMETERS WILL REMAIN
FAVORABLE FOR SEVERE THUNDERSTORMS OVERNIGHT.
SIGNIFICANT FLASH FLOODING WILL BE POSSIBLE TONIGHT GIVEN THE
CONTINUED TRAINING OF THUNDERSTORMS OVER NORTHEAST MISSOURI/WEST
CENTRAL ILLINOIS. PRECIPITABLE WATER AND WARM CLOUD LAYERS WILL BE
FAVORABLE TO INTENSE RAINFALL RATES FOR SEVERAL HOURS.
BRITT
.LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 332 PM CDT WED APR 17 2013
THURSDAY...THE TWO PRIMARY CONCERNS FOR TOMORROW ARE THE POTENTIAL
FOR SEVERE WEATHER AND THE POSSIBILITY OF FLASH FLOODING DUE TO
HEAVY RAINFALL.
MODELS SHOW THAT THE UPPER LEVEL VORT MAX WILL STILL BE LOCATED
UPSTREAM NEAR KS/NEB AT 12Z THU WHILE THE SFC LOW WILL BE OVER NERN
MO AND SERN IA WITH A CDFNT EXTENDING SWWD INTO ERN OK. THIS LOW
PRESSURE SYSTEM WILL PROVIDE LARGE SCALE FORCING FOR THUNDERSTORMS
/INCLUDING SOME SVR WX/ ACROSS THE REGION AS IT LIFTS TOWARDS THE
GRTLKS DURING THE DAY. IN ADDITION TO QUALITY LOW LEVEL MOISTURE
THAT IS ALREADY IN PLACE...H7-H5 LAPSE RATES ARE FCST TO REMAIN AOA
6.5 DEG C/KM WHICH WILL CONTRIBUTE TO OVERALL INSTABILITY UNTIL
THE CDFNT MOVES THROUGH TOMORROW AFTN/EVE. PCPN WILL LIKELY BE
ONGOING AT 12Z THU ACROSS AT LEAST PART OF THE CWA ALTHOUGH IT IS
NOT CLEAR WHAT THE CONVECTIVE MODE WILL BE AT 12Z. THIS
UNCERTAINTY EXISTS BECAUSE ALTHOUGH STORMS ARE EVENTUALLY EXPECTED
TO CONGEAL INTO A QLCS GIVEN STRONG 0-6KM SHEAR VECTORS ORIENTED
NEARLY PARALLEL TO THE H85 BDRY...IT IS NOT CLEAR WHETHER THIS
WILL HAPPEN SOMEWHERE UPSTREAM LATE TONIGHT /WITH THE LINE THEN
PROGRESSING QUICKLY EWD INTO THE CWA DURING THE EARLY AND MID
MORNING HOURS TOMORROW/ OR WHETHER THE QLCS WILL ORGANIZE SOMETIME
TOMORROW AND THEN PUSH EWD ACROSS THE CWA. REGARDLESS...EXPECT TO
SEE EITHER TSRA REDEVELOPMENT WITH THE CDFNT OR AN EXPANSION IN
TSRA COVERAGE ALONG THE FRONT AS THE DAY PROGRESSES. ANOTHER
ASPECT OF CONVECTIVE DVLPMT FOR TOMORROW IS THAT THE 0-6KM SHEAR
VECTORS ARE NOT AS PARALLEL TO THE H85 BDRY IN THE AIR MASS AHEAD
OF THE BDRY. THIS MEANS THAT THERE MIGHT BE A FEW ISOLATED
SUPERCELLS AHEAD OF THE QLCS IF ANY STORMS DVLP ALONG THE BDRY AND
THEN MOVE OFF OF IT.
THERE IS STILL A CONCERN FOR FLASH FLOODING ACROSS MOST OF THE LSX
CWA. THIS IS DUE IN PART TO THE REPEATED ROUNDS OF RAINFALL OVER
THE LAST FEW DAYS WHICH HAVE CREATED ANTECEDENT SOIL CONDITIONS
THAT WILL LIMIT THE AMOUNT OF NEW RAINFALL WHICH CAN BE ABSORBED.
MODELS CONTINUE TO DEPICT PW VALUES OF AROUND 1.5 INCHES WHICH IS
AT THE 99TH PERCENTILE FOR APRIL THEREFORE ADDITIONAL HEAVY
RAINFALL IS STILL EXPECTED THROUGH TOMORROW NIGHT. NO CHANGES TO
THE FLASH FLOOD WATCH ARE PLANNED ATTM. THE AREA OF GREATEST
CONCERN WRT FLASH FLOODING IS ACROSS NERN MO AND WEST CENTRAL IL
WHERE UP TO 5 INCHES OF RAINFALL IS POSSIBLE. IF 5 INCHES OF RAIN
ACTUALLY MATERIALIZES OVER THAT AREA THEN THERE COULD BE
SIGNIFICANT FLASH FLOODING.
FRIDAY THROUGH NEXT TUESDAY...A SECONDARY VORT MAX WILL DIVE IN
BEHIND THE DEPARTING LOW PRESSURE SYSTEM ON FRIDAY AND MAINTAIN
CYCLONIC FLOW ALOFT AS WELL AS PROVIDE ADDITIONAL FORCING FOR SCT
SHRA ACROSS THE NERN CWA. FRI NIGHT WILL PROBABLY BE THE COLDEST
NIGHT OUT OF THE NEXT SEVERAL NIGHTS DUE TO CAA AND RADIATIONAL
COOLING. TEMPERATURES ARE EXPECTED TO FALL TO NEAR FREEZING. SFC
HIGH PRESSURE THEN BUILDS IN BEHIND THE CDFNT WHILE HEIGHTS RISE
ALOFT THROUGH SAT AHEAD OF A DVLPG TROF NEAR THE ROCKIES. THE
COMBINATION OF SWLY WINDS AROUND THE BACK SIDE OF A HIGH PRESSURE
CENTER AND WINDS AROUND A DVLPG SFC LOW SHOULD PULL A WEAK NW-SE
ORIENTED WMFNT THROUGH CENTRAL MO OVER THE WEEKEND. ANOTHER STRONG
LOW PRESSURE SYSTEM IS FCST TO DVLP NEAR THE FOUR CORNERS REGION
EARLY NEXT WEEK AND MAY EVENTUALLY PRODUCE SHOWERS AND
THUNDERSTORMS OVER MO/IL. GENERALLY FOLLOWED THE RECOMMENDED
INITIALIZATION FCST DURING THIS TIME PD WITH A FEW MINOR CHANGES.
KANOFSKY
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1233 PM CDT WED APR 17 2013
CONFIDENCE IN TRYING TO TIME THUNDERSTORMS AT INDIVIDUAL TERMINALS
FOR MORE THAN 1-3 HOURS OUT IS LOW...PARTICULARLY AT
KSTL/KSUS/KCPS. WARM FRONT HAS JUMPED NORTHWARD AT MIDDAY AND IS
CURRENTLY NEAR A KCOU-KSTL-KSLO LINE. CEILINGS HAVE IMPROVED TO
VFR AT KSTL...THOUGH THEY REMAIN IN THE HIGH IFR/LOW MVFR RANGE AT
SURROUNDING AIRPORTS. DO EXPECT THEM TO IMPROVE THE NEXT TWO HOURS
SO HAVE USED TEMPO GROUPS TO REFLECT THIS TREND. EXPECT
THUNDERSTORMS TO BECOME NUMEROUS THROUGH THE AFTERNOON AT
KCOU/KUIN WHICH IS REFLECTED THE IN THE TAF. CHANCES FOR
THUNDERSTORMS IN THE ST. LOUIS METRO TAF SITES STILL LOOK GOOD AT
THIS POINT EARLY THIS EVENING. THINK THUNDERSTORMS WILL REMAIN
NUMEROUS ACROSS CENTRAL AND NORTHEAST MISSOURI/WEST CENTRAL
ILLINOIS THROUGH TOMORROW MORNING...SO HAVE KEPT VCTS OR TSRA MOST
OF THE PERIOD. THE ST. LOUIS METRO TAF SITES WILL LIKELY SEE A
BREAK IN STORMS TONIGHT BEFORE CHANCES INCREASE ON THURSDAY
MORNING AHEAD OF THE COLD FRONT.
SPECIFICS FOR KSTL...WINDS HAVE TURNED SOUTH AS WARM FRONT HAS
MOVED THROUGH THE TERMINAL. SURROUNDING TAF SITES ARE STILL
REPORTING LOW MVFR/HIGH IFR CEILINGS...SO WILL KEEP TEMPO GROUPS
IN THE NEXT FEW HOURS TO ACCOUNT FOR THIS. THERE ARE STILL
INDICATIONS THAT SCATTERED STORMS WILL DEVELOP AROUND THE TERMINAL
LATE THIS AFTERNOON/EARLY EVENING. THINK THERE WILL BE A BREAK IN
THE STORMS FOR MOST OF TONIGHT BEFORE THEY REFORM ON THE COLD
FRONT LATE THURSDAY MORNING/AFTERNOON.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT FOR CRAWFORD MO-FRANKLIN MO-GASCONADE MO-JEFFERSON MO-
LINCOLN MO-ST. CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-
WARREN MO-WASHINGTON MO.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
EVENING FOR AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-KNOX MO-
LEWIS MO-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-
OSAGE MO-PIKE MO-RALLS MO-SHELBY MO.
IL...FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT FOR BOND IL-CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN
IL-MADISON IL-MONROE IL-MONTGOMERY IL-ST. CLAIR IL.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
EVENING FOR ADAMS IL-BROWN IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Apr 17, 4:03 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 403 PM CDT WED APR 17 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 403 PM CDT WED APR 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS MUCH OF THE REGION TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL...AND DAMAGING WINDS. STORMS WILL ALSO PRODUCE HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING...ESPECIALLY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE REGION ON THURSDAY BEFORE ENDING FROM WEST TO EAST BY THURSDAY NIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING...ESPECIALLY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF MISSOURI AND ILLINOIS ON NEXT MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. KANOFSKY
In the hours before
Local storm report, Apr 17, 6:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 PM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL COLUMBIA 38.95N 92.33W
04/17/2013 M1.75 INCH BOONE MO TRAINED SPOTTER
MULTIPLE REPORTS OF HAIL UP TO THE SIZE OF GOLF BALLS
ACROSS COLUMBIA
&&
KANOFSKYLocal storm report, Apr 17, 6:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
607 PM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL COLUMBIA 38.95N 92.33W
04/17/2013 E1.75 INCH BOONE MO TRAINED SPOTTER
&&
FUCHSLocal storm report, Apr 17, 6:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
610 PM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 3 W JAMESTOWN 38.77N 92.53W
04/17/2013 M1.75 INCH MONITEAU MO TRAINED SPOTTER
DELAYED REPORT RELAYED BY WFO EAX. SPOTTER WAS 4 MILES
SOUTH OF PRAIRIE HOME IN MONITEAU COUNTY.
&&
KANOFSKYLocal storm report, Apr 17, 6:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
611 PM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 3 S PARIS 39.43N 92.00W
04/17/2013 MONROE MO AMATEUR RADIO
ROOF BLOWN OFF MOBILE HOME.
&&
FUCHSLocal storm report, Apr 17, 6:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
613 PM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 8 S HARRISBURG 39.03N 92.46W
04/17/2013 M1.25 INCH BOONE MO TRAINED SPOTTER
&&
MILLERLocal storm report, Apr 17, 6:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
614 PM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG MONROE CITY 38.25N 90.27W
04/17/2013 MONROE IL LAW ENFORCEMENT
WINDOWS BLOWN OUT OF HIGHWAY PATROL SQUAD CAR. SIGN AND
TREE DAMAGE IN AREA AS WELL.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 9:07 AM CDT | River Flood Warning | LSX | Lewis | 5 days |
| Apr 17, 9:07 AM CDT | River Flood Warning | LSX | Lewis | 5 days |
| Apr 17, 9:07 AM CDT | River Flood Warning | LSX | Marion | 5 days |
| Apr 17, 9:07 AM CDT | River Flood Warning | LSX | Marion | 3 days |
| Apr 17, 10:46 AM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 5 days |
| Apr 17, 10:46 AM CDT | River Flood Warning | LSX | Callaway, Osage | 8 days |
| Apr 17, 10:46 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 8 days |
| Apr 17, 10:46 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 8 days |
| Apr 17, 10:46 AM CDT | River Flood Warning | LSX | Franklin, Warren | 6 days |
| Apr 17, 10:46 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 8 days |
| Apr 17, 11:00 AM CDT | River Flood Warning | LSX | Lincoln | 3 days |
| Apr 17, 11:00 AM CDT | River Flood Warning | LSX | Monroe | 5 days |
| Apr 17, 11:48 AM CDT | River Flood Warning | LSX | Lewis | 36 days |
| Apr 17, 11:48 AM CDT | River Flood Warning | LSX | Marion | 36 days |
| Apr 17, 11:48 AM CDT | River Flood Warning | LSX | Marion | 34 days |
| Apr 17, 11:48 AM CDT | River Flood Warning | LSX | Ralls | 37 days |
| Apr 17, 11:48 AM CDT | River Flood Warning | LSX | Saint Charles | 32 days |
| Apr 17, 11:48 AM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 24 days |
| Apr 17, 11:48 AM CDT | River Flood Warning | LSX | Perry, Sainte Genevieve | 39 days |
| Apr 17, 12:40 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 31 days |
| Apr 17, 4:47 PM CDT | Severe Thunderstorm Warning | LSX | Moniteau | 43 min |
| Apr 17, 5:21 PM CDT | Tornado Warning | LSX | Boone, Moniteau | 24 min |
| Apr 17, 5:24 PM CDT | Tornado Warning | LSX | Audrain, Monroe | 36 min |
| Apr 17, 5:43 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 47 min |
| Apr 17, 5:55 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Ralls, Shelby | 50 min |
| Apr 17, 5:55 PM CDT | Tornado Warning | LSX | Audrain, Monroe | 35 min |
| Apr 17, 6:12 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 48 min |
| Apr 17, 6:24 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 66 min |
| Apr 17, 6:42 PM CDT | Tornado Warning | LSX | Lewis, Marion | 48 min |
| Apr 17, 6:55 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 50 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.